| Model Number |
H74939171060470 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6) hospital, (b)(6) hospital ((b)(6) hospital).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that balloon tear occurred.The 68% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.A 6.0 x 40, 75cm mustang balloon was selected for use.However, during the first dilation, a tear in the balloon was noted, and the balloon was leaking liquid.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.